# SDR GAIA99134

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 302 - DFW-TYS - DURING CRUISE, HAD THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATE.  FOLLOWED KHA PROCEDURE AND CONTINUED OPERATION ON NR 2 BLEED.  THE AIRCRAFT LANDED SAFELY AT TYS WITHOUT FURTHER DIFFICULTY.  INSPECTED ALL BLEED AIR PLUMBING, FITTINGS, OVERHEAT CONNECTORS AND CLAMPS.  GROUND RAN ENGINE AND NO LEAKS OR DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
